MathSciNet Relay Station
MathSciNet bibliographic data
MR1116922 47H20 (35K99 47H07 47H99)
Dancer, E. N.; Hess, P. Stability of fixed points for order-preserving discrete-time dynamical systems. J. Reine Angew. Math. 419 (1991), 125–139.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement